Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAMILTON MEDCIAL AG HAMILTON-MR1
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAMILTON MEDCIAL AG HAMILTON-MR1
Model Number
HAMILTON-MR1
Medical Device Problem Code
Device Handling Problem (3265)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
04/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Ventilation stoped when brought to close to mri machine.Unknown patient harm.
New Search
Submit an Adverse Event Report
Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer
(Section D)
HAMILTON MEDCIAL AG
via crusch 8
bonaduz, 7402
SZ 7402
MDR Report Key
16924494
Report Number
0002937708-2023-00007
Device Sequence Number
6930965
Product Code
CBK
UDI-Device Identifier
07630002813556
UDI-Public
07630002813556
Combination Product (Y/N)
N
Initial Reporter State
NV
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/12/2023
Report Date
(Section F)
05/12/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
HAMILTON-MR1
Device Catalogue Number
1610100
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
04/25/2023
Event Location
Hospital
Date Report to Manufacturer
05/12/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown
Date Report Sent to FDA
05/12/2023